# SDR CALA0200356

- Difficulty date: June 19, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED UNDER NUTPLATES AT FS 1338, RBL 58 TO LBL 58. THE UPPER FLOORBEAM CAP WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-5.
